# SDR CALA2020030900612

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347552621400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT CARGO COMPT-CORROSION ON STRINGER AT FRAME 56 + 8" ST R 38 RIGHT.(A3NB-53-4-61-79) AT HAECO LCQ PER NR 9294351. GENERA TED REMOVED AND REPLACED STR @ FR 56-58 STR38R IAW A320 SRM 51-72-11 -911-001. WORK PERFORMED.
